Banach Journal of Mathematical Analysis

Some homological and cohomological notions on $T$-Lau product of Banach algebras

Hossein Javanshiri and Mehdi Nemati

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\mathcal A$ and $\mathcal B$ be Banach algebras and let $T:{\mathcal B}\rightarrow{\mathcal A}$ be a continuous homomorphism. Recently, we introduced a product ${\mathcal M}:={\mathcal A}\times_T{\mathcal B}$, which is a strongly splitting Banach algebra extension of $\mathcal B$ by $\mathcal A$. In the present paper, we characterize biprojectivity, approximate biprojectivity and biflatness of ${\mathcal A}\times_T{\mathcal B}$ in terms of ${\mathcal A}$ and ${\mathcal B}$. We also study some notions of amenability such as approximate amenability and pseudo-amenability of ${\mathcal A}\times_T{\mathcal B}$.

Article information

Source
Banach J. Math. Anal., Volume 9, Number 2 (2015), 183-195.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1419001112

Digital Object Identifier
doi:10.15352/bjma/09-2-13

Mathematical Reviews number (MathSciNet)
MR3296113

Zentralblatt MATH identifier
1312.43001

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups
Secondary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)

Keywords
Biprojectivity approximate biprojectivity biflatness approximate amenability pseudo-amenability

Citation

Nemati, Mehdi; Javanshiri, Hossein. Some homological and cohomological notions on $T$-Lau product of Banach algebras. Banach J. Math. Anal. 9 (2015), no. 2, 183--195. doi:10.15352/bjma/09-2-13. https://projecteuclid.org/euclid.bjma/1419001112


Export citation

References

  • W.G. Bade and P.C. Curtis, Homomorphisms of commutative Banach algebras, Amer. J. Math. 82 (1960), 589–608.
  • W.G. Bade and P.C. Curtis, The Wedderburn decomposition of commutative Banach algebras, Amer. J. Math. 82 (1960), 851–866.
  • W.G. Bade, P.C. Curtis and A.M. Sinclair, Raising bounded groups and splitting of radical extensions of commutative Banach algebras, Studia Math. 141 (2000), 85–98.
  • W.G. Bade and H.G. Dales, The Wedderburn decomposition of some commutative Banach algebras, J. Funct. Anal. 107 (1992), 105–121.
  • S.J. Bhatt and P.A. Dabhi, Arens regularity and amenability of Lau product of Banach algebras defined by a Banach algebra morphism, Bull. Austral. Math. Soc. 87 (2013), 195–206.
  • H.G. Dales, F. Ghahramani and N. Grønbæk, Derivations into iterated duals of Banach algebras, Studia Math. 128 (1998), 19–53.
  • C. Feldman, The Wedderburn principal theorem in Banach algebras, Proc. Amer. Math. Soc. 2 (1951), 771–777.
  • F. Ghahramani and R.J. Loy, Generalized notions of amenability, J. Funct. Anal. 208 (2004), 229–260.
  • F. Ghahramani and Y. Zhang, Pseudo-amenable and pseudo-contractible Banach algebras, Math. Proc. Cambridge Philos. Soc. 142 (2007), 111–123.
  • F. Gourdeau, Amenability and the second dual of a Banach algebras, Studia Math. 125 (1997), 75–81.
  • A.Ya. Helemskii, The Homology of Banach and Topological Algebras, Kluwer Academic Publishers, Dordrecht, 1989.
  • H. Javanshiri and M. Nemati, On a certain product of Banach algebras and some of its properties, Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. Sci. 15 (2014), 219–227.
  • B.E. Johnson, The Wedderburn decomposition of Banach algebras with finite dimensional radical, Amer. J. Math. 90 (1968), 866–876.
  • B.E. Johnson, Cohomology in Banach Algebras, Memoirs of the American Mathematical Society, No. 127. American Mathematical Society, Providence, R.I., 1972.
  • A.R. Khoddami and H.R. Ebrahimi Vishki, Biflatness and biprojectivity of Lau product of Banach algebras, Bull. Iranian Math. Soc. 39 (2013), 559–568.
  • A.T.-M. Lau, Analysis on a class of Banach algebras with applications to harmonic analysis on locally compact groups and semigroups, Fund. Math. 118 (1983), 161–175.
  • M.S. Monfared, On certain products of Banach algebras with applications to harmonic analysis, Studia Math. 178 (2007), 277–294.
  • M.S. Monfared, Extensions and isomorphisms for the generalized Fourier algebras of a locally compact group, J. Funct. Anal. 198 (2003), 413–444.
  • A.Yu. Pirkovskii, Approximate characterizations of projectivity and injectivity for Banach modules, Math. Proc. Cambridge Philos. Soc. 143 (2007), 375–385.
  • H. Pourmahmood-Aghababa, Approximately biprojective Banach algebras and nilpotent ideals, Bull. Austral. Math. Soc. 87 (2013), 158–173.
  • Y. Zhang, Nilpotent ideals in a class of Banach algebras, Proc. Amer. Math. Soc. 127 (1999), 2337–3242.
  • Y. Zhang, Weak amenability of module extensions of Banach algebras, Trans. Amer. Math. Soc. 354 (2002), 4131–4151.